Abstract

Starting from a discrete linear approximation process that has the ability to turn polynomials into polynomials of the same degree, we introduce an integral generalization by using Beta-type bases.

Some properties of this new sequence of operators are investigated in unweighted and weighted spaces of functions defined on unbounded interval. In our construction particular cases are outlined.

Authors

Octavian Agratini
Babeş-Bolyai University, Faculty of Mathematics and Computer Science, Cluj-Napoca, Romania
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy, Cluj-Napoca, Romania

Keywords

Korovkin theorem; modulus of smoothness; weighted space; rate of convergence

References

See the expanding block below.

Paper coordinates

O. Agratini, Linear positive operators constructed by using Beta-type bases, Hacettepe Journal of Mathematics & Statistics,  49 (2020) no. 3, pp. 1030-1038, doi: 10.15672/hujms.549015

PDF

About this paper

Journal

Hacettepe Journal of Mathematics & Statistics

Publisher Name

Hacettepe Üniversitesi

Print ISSN

2651-477X

Online ISSN

2651-477X

Google Scholar Profile

soon

Menu